# SDR Z5FA2013050354701

- Difficulty date: April 28, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N547CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 7,171 hours, 5,191 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G, A

## Discrepancy

ACFT WAS STRUCK BY LIGHTNING, MIDFLIGHT AT 13,000 FT WHILE EN-ROUTE. IMMEDIATELY AFTER THE STRIKE COCKPIT BEGAN TO ODOR OF ELECTRICAL SMOKE. CREW DONNED 02 MASKS AND DECLARED AN EMERGENCY.  LANDING WAS UNEVENTFUL. MX ACCOMPLISHED A LIGHTNING STRIKE INSPECTION AND REPLACED THE RADOME ASSY, BOTH COMM ANTENNAS,  BOTH NAV ANTENNAS, LOWER FAIRING PANEL, LT STRAKE, TAIL STRINGER AND RUDDER TIP CAP.  A SUCCESSFUL OPS CHECK FLIGHT WAS ACCOMPLISHED.  ACFT WAS RETURNED TO SERVICE.
